Yukawa couplings in heterotic standard models

Braun, V., He, Y. & Ovrut, B. A. (2006). Yukawa couplings in heterotic standard models. Journal of High Energy Physics, 0604, 019 - 019. doi: 10.1088/1126-6708/2006/04/019

[img]
Preview
PDF
Download (297kB) | Preview

Abstract

In this paper, we present a formalism for computing the Yukawa couplings in heterotic standard models. This is accomplished by calculating the relevant triple products of cohomology groups, leading to terms proportional to Q*H*u, Q*Hbar*d, L*H*nu and L*Hbar*e in the low energy superpotential. These interactions are subject to two very restrictive selection rules arising from the geometry of the Calabi-Yau manifold. We apply our formalism to the "minimal" heterotic standard model whose observable sector matter spectrum is exactly that of the MSSM. The non-vanishing Yukawa interactions are explicitly computed in this context. These interactions exhibit a texture rendering one out of the three quark/lepton families naturally light.

Item Type: Article
Additional Information: The original publication is available at http://iopscience.iop.org/1126-6708/2006/04/019/ archiveprefix: arXiv primaryclass: hep-th
Uncontrolled Keywords: superstrings and heterotic strings, superstring vacua
Subjects: Q Science > QC Physics
Divisions: School of Engineering & Mathematical Sciences > Department of Mathematical Science
URI: http://openaccess.city.ac.uk/id/eprint/864

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

View more statistics